Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Tiredness, high body temperature. Taking muscletech whey protein, gaspari nutrition size. Treatment?

Hi i am also into muscle building and weight training. I am facing some problems these days concerning my fitness . I am taking below supplements : 1.Muscletech Whey protein(2times in a day pre and post workout) 2.gaspari nutrition size on (during the workout) 3.muscle pharm re-con(after the workout) 4.muscle pharm assault(will start once size on is finished) 5.muscle pharm combat(before sleep) The problem i am facing is i feel feverish all the time my body temperature increases after the workout and it never goes down , i was figuring is it because of the number of supplements which i am taking now , before i was taking just pro complex gainer ON .I just dont feel 100% feels like tired and fever all the time. Can you pls suggest is it beacuse of the supplements which i am consuming these days ? rgds
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Thank you for choosing HCM
It has been seen that in some people nitric oxide supplements can lead to this problem , as most of them contain caffeine too , try cutting out caffeine completely from your diet and yes the some supplements do cause this problem.
Try cutting out the new supplements you added to your regimen and see if you still have the problem , that way we can be sure its something from the supplements and not anything serious. Happy lifting
Thank you and take care
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor